MAUDE Adverse Event Report: MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785S
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device did not contain stylet.The customer indicated no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.A visual inspection was performed and it was observed the tube is missing the stylet.The failure mode missing component was confirmed in the received sample; consequently a walking process was conducted and was detected that the visual monitor of the weight scale in the device with stylet packaging area was not proper located and makes difficult it's visualization; therefore as a corrective action, the visual monitor was better located in order to improved the monitor visualization which helps to make sure that the correct quantity of pieces was packaged.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7809168
Report Number2936999-2018-00531
Device Sequence Number1536560
Product Code BTR
UDI-Device Identifier10884521620216
UDI-Public10884521620216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Model Number18785S
Device Catalogue Number18785S
Device Lot Number18C0155JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1